# SDR SWAA2016032250116

- Difficulty date: February 26, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N523SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26565
- Aircraft time: 70,782 hours, 67,529 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6547952
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR BEAR STRAP SKIN CUT OUT CRACKED AT LOWER FWD CORNER.  REPAIRED SKIN IAW EA.
